# SDR DALA2019112106805

- Difficulty date: January 17, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 0907974) COMPLY WITH SECTIONS IV AND V AS REQUIRED PER ER/A 574571-14-14, REV ORIGINAL FOR DENT FWD OF DOOR 2L REF LOG 4386025. CORRECTIVE ACTION: PERMANENT REPAIR ON FUSELAGE SKIN STA 640 STR 17L-18L WAS PERFORMED PER ER/A 574571-14AD REV.A SECTION V. PERMANENT REPAIR UNDER LP 1367422.
